Problem decomposition technique with application to the optimal distribution of enzymes

Stewart David E. (1992) Problem decomposition technique with application to the optimal distribution of enzymes. SIAM Journal on Control and Optimization, 30 2: 390-407.

Author Stewart David E.
Title Problem decomposition technique with application to the optimal distribution of enzymes
Journal name SIAM Journal on Control and Optimization   Check publisher's open access policy
ISSN 0363-0129
Publication date 1992
Sub-type Article (original research)
Volume 30
Issue 2
Start page 390
End page 407
Total pages 18
Subject 2600 Mathematics
2604 Applied Mathematics
2606 Control and Optimization
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 03:54:53 EST by System User